# SDR COM11891

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt/Rt Wing
- Part time: 14,579 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING P/N WING SKIN SUPPORTS WERE FOUND CRACKED, DURING INSPECTION TASK 5720-551/651-01I AND 5720-552/652-01I. THE SKIN SUPPORTS WERE REPAIRED IAW AERO DESIGN REPORT 1327-2 P/N 120-17059-015, 1 EA; 120-17056-007, 5 EA; 120-17056-015, 4 EA; 120-17056-017, 2 EA; 120-17056-019, 2 EA; 120-17057-007, 2 EA; 120-17057-006, 1 EA; 120-17056-013, 1 EA; 120-17057-015, 1 EA; 120-17057-005, 1 EA.
